Jump to content
CrazyBoards.org

Recommended Posts

Hi!

I am currently on Cymbalta 60mg/ Reboxetine 2mg/ and Provigil 200mg. The combo is working REALLY good for me, and I am 90% happy with it. There is one problem, and that is the constant sweating. Its just terrible sometimes. When I was just taking Cymbalta without the other stuff the sweating subsided evntually, but I have been on this combo for a bit and it has only lessened a little.

So. A few months ago I asked my psychiatrist if I could switch from Reboxetine to Selegeline. He said that in order to do that I would need to drop the Cymbalta too and I really don't want to do that. Do you think I really need to drop the Cymbalta if I am going to just be taking the Parkinson's dose, and not the MAO-I dose, which is higher?

Link to comment
Share on other sites

Actually, it appears that it does have MAOI activity at the doses used for Parkinson's Disease. In fact, the idea is to block the metabolism of dopmine.

However, the PI sheet, which won't let me link to it, says that Cymbalta has a relatively mild effect on dopamine. Maybe if you lowered it first...

I don't know.

You can find a link to the PI sheet towards the bottom of this page.

Link to comment
Share on other sites

The 2 NRI drugs you are taking are possible sources of overheating & sweating. NRI's stimulate Beta-3 adreno-receptors in brown fat cells which cause these fat cells to produce heat. (Non-shivering heat) Since you are happy with your current drugs I would try adding a non-selective beta blocker such as pindolol or propranolol to see if that helps.

The alternate source of overheating & sweating produced by SRI's tends to correct itself with time & can be halted with 5-HT2A antagonists.

Link to comment
Share on other sites

Guest Guest

At low dosages seligline preferentially effects dopamine but only at high dosages will selegiline increase noradrenaline and serotonin as well as dopamine. To substitute selgiline for reboxetine one would have to take higher dosages as reboxtene preferentially blocks the uptake of noradrenaline. With the higher dosages there would be the problem of the serotonin syndrome with the SSRI. I have tried seligiline and had absolutely no luck.

Link to comment
Share on other sites

Thanks Everyone. ;) I am gonna try all the suggestions and see what I can do to possibly bring down the sweating a bit. I guess its not good to mess with a good thing in this case since I can vividly remember what it was like to be whale shit depressed just a few months ago.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...